# SDR USAA011187

- Difficulty date: August 31, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 22,292 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 2 INCHES, FS 377.7 AT LBL 49 AND LBL 21. REMOVED DAMAGED SECTION OF T-CAP AND INSTALLED NEW PER T/R 53-15-01 EA 69911.  (M)
